# SDR TWRA9929

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 2330 · Entertainment System
- Part: Mux Box
- Part number: 110360110
- Condition: Failed
- Location: Cabin
- Component: Hughes
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER BLOCK-OUT, STRONG ODOR OF SMOKE IN C-ZONE.  FOUND MUX BOX AT SEAT 23 AT FAULT.  REMOVED AND REPLACED MUX BOX.  (X)
